# SDR MWEA98109

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WAS FOUND CORRODED BETWEEN FS 229 AND FS 237 LONGERON 27R AND 28R.  REMOVED DAMAGED INTERCOSTAL, FABRICATED REPAIR INTERCOSTAL IAW 53-11-2, INSTALLED REPAIR INTERCOSTAL IN ACCORDANCE WITH SRM 51-30.
